RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matem. Mod., 2003, Volume 15, Number 1, Pages 69–77 (Mi mm505)  

Modelling of structure of swirling flow in axisymmetric channels

V. G. Vysotina


Full text: PDF file (846 kB)
References: PDF file   HTML file

Bibliographic databases:
Received: 25.09.2001

Citation: V. G. Vysotina, “Modelling of structure of swirling flow in axisymmetric channels”, Matem. Mod., 15:1 (2003), 69–77

Citation in format AMSBIB
\Bibitem{Vys03}
\by V.~G.~Vysotina
\paper Modelling of structure of swirling flow in axisymmetric channels
\jour Matem. Mod.
\yr 2003
\vol 15
\issue 1
\pages 69--77
\mathnet{http://mi.mathnet.ru/mm505}
\zmath{https://zbmath.org/?q=an:1150.76481}


Linking options:
  • http://mi.mathnet.ru/eng/mm505
  • http://mi.mathnet.ru/eng/mm/v15/i1/p69

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математическое моделирование
    Number of views:
    This page:245
    Full text:118
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020